# SDR 2001UALA00708

- Difficulty date: May 8, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N925UA
- Make and model: Boeing 737522
- Aircraft serial: 26646
- Aircraft time: 27,037 hours, 19,956 cycles
- Engine: Ge CFM56*
- Engine time: 27,037 hours, 19,956 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Shutdown
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE SHUTDOWN DUE TO HIGH OIL TEMPERATURE.  *S/D*  REPLACED NR 2 ENGINE.
